# SDR AALA201706129018

- Difficulty date: June 11, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A10239
- Condition: Malfunctioned
- Location: L1 Door
- Part time: 47,093 hours, 18,678 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LEVER WILL NOT ENGAGE. REMOVED AND INSTALLED THE SLIDE.
